# SDR QXEA0101303

- Difficulty date: August 6, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4031
- Aircraft time: 1,024 hours, 1,241 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

GEG - DIVERTED TO GEG ON FLIGHT FROM  SEA TO BTM FOR NR 1 ENGINE OIL TEMPERATURE HIGH. REPLACED OIL COOLER BYPASS VALVE. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
